How to Flush Phentermine Out of My System

Phentermine is a medication used to suppress the appetite. Many use this medication to assist with weight loss. But some individuals who are scheduled to take a drug test are concerned about this substance showing in their system.

Phentermine is a medication used to suppress the appetite. Many use this medication to assist with weight loss. But some individuals who are scheduled to take a drug test are concerned about this substance showing in their system. Here’s how to flush phentermine out of the system.

Discuss discontinuing the medication with your doctor. If you don’t want to take phentermine any longer, discuss a titration plan with your doctor. You should go off the medication slowly instead of stopping immediately. The drug will be out of your system within 48 hours of your last dosage.

Drink fluids. To push the medication through your system quicker, drink fluids. Drink Gatorade as well so your electrolyte levels don’t get depleted from drinking more fluids then usual.

Increase fat intake. While you are trying to get phentermine out of your system, some suggest eating foods higher in fat. This strategy in combination with exercise, can expedite getting the substance out of the system.

Increase exercise frequency. Do a minimum of 30-60 minutes of cardio daily. Since phentermine is stored in your fat, the cardio will assist in burning the fat, aiding in getting the drug out of your system.

Consider taking a supplement. Some believe that certain supplements can move medication such as phentermine through your system quicker. Visit your natural food or supplement retailer to investigate options.

Tips

Phentermine can make you drowsey. When you first begin taking phentermine, don’t drive. Because this medication can make you extremly drowsey which may be dangerous while driving.

Warnings

Be careful of drug interactions. Phentermine can have very serious drug interactions with fenfluramine and dexfenfluramine. Taking these medications together can be fatal so be sure to discuss all medications you are taking with your doctor.

×